# SDR DALA2024062206331

- Difficulty date: June 21, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,126 hours, 16,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0193, DURING SERVICE CHECK THE LEFT EMERGENCY LIGHT DID NOT TEST WHEN TEST 1 SELECTED. CORRECTIVE ACTION: RELOCATE A/C OFF GATE. POWERED A/C DOWN COMPLETELY AFTER MOVE. POWERED A/C BACK UP AND SQUIB TEST NOW OPS CHECKS GOOD. (LP 6041240).
